# SDR AALA2020030659020

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 87,726 hours, 12,397 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF THE CREW SMELLED A TOXIC ODOR IN COCKPIT AND STORAGE IN FORWARD GALLEY AND A VERY STRONG ODOR IN BACK. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL WHERE IT LANDED WITHOUT FURTHER INCIDENT. THE FORWARD GALLEY #2 OVEN HAD A BURNT ELECTRICAL SMELL AND WAS REPLACED PER AMM 25-19.
